# SDR COMA0760474

- Difficulty date: July 11, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7481
- Aircraft time: 9,721 hours, 8,530 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 1158
- Condition: Faulty
- Location: Te Flaps
- Part time: 9,721 hours, 8,530 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5011 - FLAP FAIL CAUTION RECEIVED ON TAXI OUT.  RETURNED TO GATE.  REPLACED FECU.  NO FURTHER DEFECTS.
